# SDR FOTR20006NR2095

- Difficulty date: February 24, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) DENT ON LT FUSELAGE SKIN BS 1319 STR 9L.  REPAIRED ON FASI WO 20006.  N/R 02095- R & R PREVIOUS REPAIR TO LT FUSELAGE SKIN AT STA 1319 STR 9L IAW SRM 53-30-3 FIG 1, REV 102. MATERIAL USED: 2024-T3, 0.063", DIM: 9.250" X 8.750".
